# SDR DXTA200500921

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLATS NIPS LIGHT OUT IN FLIGHT.   LEFT SLAT NOT RETRACTING COMPLETELY, FLAPS/SLATS DEPLOYED AT CRUISE.
